I was prescribed amoxicillian and cluvanate for strep throat

Patient

Q: I was prescribed amoxicillian and cluvanate for strep throat it has never bothered me before yesterday I took it and with in 20 min I got sever stomach cramps, my skin felt like fire and was itching my tongue itched and felt like I couldn't breath i was dizzy and it was awful was it becasue of the antibiotic

Symptoms:  Dizzy, stomach cramps skin on fire and itching
Doctor

A:   Hello,
Thank you for your query at AskTheDoctor.com

I understand your concern.
Well, it does sound like a bad reaction to the drug, but you never reacted like this before to Augmentin, so it is difficult to explain.
However, you should take Tab. Claritin 10 mg once daily for 3 days, for relief.

Hope this was helpful,
Regards

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews